Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I am feeling extreme burning sensation on my testis, what cream should i apply ?

The problem is that after using Lobate GM and another lotion Quadriderm, the upper layer (1-2 layers) of the skin of the testis has been removed and the blood vessels have been exposed. Whenever the testis gets rubbed with the inner even slightly I am feeling extreme burning sensation. Now I am using Canesten-S cream and also doing sponge with lukewarm saline water . Please advice
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Parna, Welcome to HealthcareMagic Forum.

You have developed a Allergic Rash, due to the use of these creams. Kindly stop using them. Get yourself examined by a Dermatologist so that he can examine you and rule out the exact cause and prescribe proper medications.

Continue applying lukewarm water and sponging, it will take some time to heal as it will heal gradually. Avoid applying any irritants and keep the area dry and clean. Stick to your treatment and go for regular follow up.

Wish you Good Health.

Take Care.
Answered: Mon, 4 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello parna;
welcome to HealthcareMagic
Lobate GM is a ointment containing steroid;miconazole(an antifungal) and Gentamycin and if you are not allergic there should not be redness;peeling of skin;or burning.As for quadriderm lotion it is again a combination of antifungal;steroid and if not allergic even it should not cause problems.Please consult a Skin specialist for examination to find out whether the burning sensation of skin is due to any allergic reaction or it is due to infection of skin which is not responding to treatment you did.It is necessary so please consult a Skin specialist.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor